Vitamin D etc

by Alison W
(West Midlands, UK)

Hi, I've been taking Femoston HRT tables for around 2 months and have seen a lot of improvement with my chronic anxiety. The Dr prescribed me this after me asking for some form of HRT, as with all due respect, the Natpro is quite expensive for me, and after me having explained all about oestrogen/progesterone ratio! She didn't seem that convinced!

I asked for blood tests again and my Vitamin D level has come back as follows:
D3 level - 47 nmol/L
D2 Level - 3 nmol/L
Combined total of 50 nmol/L.

The brackets of acceptable levels were 50 - 220, and my blood test was marked as Vitamin D insufficiency. But Dr has put No Further Action as a follow up! I rang Dr's and asked why and they said I'm at the lower limit of the normal range, so this is 'ok'. !

I'm in the UK, any advice would be appreciated, thank you.

Comments for Vitamin D etc

Click here to add your own comments

Aug 13, 2018
Any advice on this please?
by: Anonymous

Just hoping for an answer or some advice, thank you.

Aug 14, 2018
Vitamin D etc
by: Joy

Hi Alison

All drug based HRT’s have a potential to cause harm. I am sorry that you are finding Natpro expensive but it really is the best option.

Vitamin D3 is the one that is important and yours is very low, it should be between 175-250nmol/L or 70-100ng/mL. I am most surprised that your doctor didn't suggest that you take D3. Vitamin D3 is very important as a deficiency reduces the benefits of progesterone, optimal range is between 70-100ng/mL. Nothing less than 5,000iu's is needed daily. In your cause I suggest take 10,000iu's for 3 months to help raise the level then drop down to 5,000iu's per day. Co-factors are needed when taking D3, magnesium and vitamin K2 with no soy are the important ones. Please read Vitamin D Council for more information.

Aug 14, 2018
Symptoms
by: Anonymous

Thank you Joy, most helpful.

I am going to try Natpro again. Could low Vitamin D contribute to me feeling so ill, anxiety, low mood, low tolerance to stress etc.? (as well as obviously being low in progesterone).

Thanks so much.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...